# SDR CALA2022102402901

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 90,450 hours, 35,144 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AD321431
- Part serial: 261416
- Condition: None
- Location: 10wc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED. AS NOTED ON LTPR NR#5001187284-0010. EPSU BAATTERY(10WL) FAILED ON OPERATIONAL CHECK OF THE P/N OFF: AD3214-31, S/N OFF:261416, QTY OFF:1 EA EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK AND P/N ON: AD3214-31, S/N ON:242253, QTY ON:1 EA. WORK RECORDED ON REQUIRED REPLACEMENT. BATTERY REPLACEMENT ON (10WL) LTPR NR#5001187284-0010. WORK ACCOMPLISHED BY 5H0545 AND PERFORMED IAW AMM: 33-51-38/401 REV. 177. TEST SATISFACTORY. INSPECTED BY 5H0763.
